Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Temporal arthritis, eyes close to nasal bridge sunked in post brain MRI. Cause of concern?

I had an MRI scan of my brain last night at 6:30. This morning I woke up and both eyes close to the nose bridge have sunk in. It is very obvious. Is this something I should be concerned with? I am currently under the care of a neurologist and was diagnosed with temporal arteritis . I have been taking prednisone since August. Currently, I am only taking 10 mg. a day.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
We need to examine the eye movements in all directions. If the eye does not move to any side, then you should see your neurologist as early as possible. However, if the eye movements are good and normal, then you may wait.
These symptoms are not related to temporal arteritis.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:

Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor